# SDR EIAA980199

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Illuminated
- Location: Nlg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AFTER NOSE DOOR LIGHT ILLUMINATED ON TAKEOFF ROLL.  OPENED AND CLOSED NOSE DOOR TWICE.  VERIFIED AND CHECKED VISUALLY ALL LATCHES PINS PRIOR TO DEPARTURE.  (M)
